A classification of degree n functors, II
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 44 (2003) no. 3, pp. 163-216.
@article{CTGDC_2003__44_3_163_0,
     author = {Johnson, B. and McCarthy, R.},
     title = {A classification of degree $n$ functors, II},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {163--216},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {44},
     number = {3},
     year = {2003},
     zbl = {1050.18012},
     mrnumber = {2003579},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2003__44_3_163_0/}
}
Johnson, B.; McCarthy, R. A classification of degree $n$ functors, II. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 44 (2003) no. 3, pp. 163-216. http://www.numdam.org/item/CTGDC_2003__44_3_163_0/

[E] S. Eilenberg, Abstract description of some basic functors, J. Indian Math. Soc. 24 (1960), 231-234. | MR 125148 | Zbl 0100.26103

[E-M1] S. Eilenberg and S. Mac Lane, Homology theories for multiplicative systems, Trans. Amer. Math. Soc. 71 (1951), 294-330. | MR 43774 | Zbl 0043.25403

[E-M2] S. Eilenberg and S. Mac Lane, On the groups H(π, n), II, Ann. of Math. 60 (1954), 49-139. | Zbl 0055.41704

[G1] T.G. Goodwillie, Calculus I.: The first derivative of pseudoisotopy theory, K-Theory 4 (1990), 1-27. | MR 1076523 | Zbl 0741.57021

[G2] T.G. Goodwillie, Calculus Ii: Analytic functors, K-Theory 5 (1992), 295-332. | MR 1162445 | Zbl 0776.55008

[G3] T.G. Goodwillie, Calculus III:The Taylor series of a homotopy functor, in preparation.

[J-M1] B. Johnson and R. Mccarthy, Linearization,, Dold-Puppe stabilization, and Mac Lane's Q-construction, Trans. Amer. Math. Soc. 350 (1998), 1555-1593. | MR 1451606 | Zbl 0897.18005

[J-M2] B. Johnson and R. Mccarthy, Taylor towers for functors of additive categories, J. Pure Appl. Algebra 137 (1999), 253-284. | MR 1685140 | Zbl 0929.18007

[J-M3] B. Johnson and R. Mccarthy, Deriving calculus with cotriples, preprint. | MR 2022719 | Zbl 1028.18004

[J-M4] B. Johnson and R. Mccarthy, A classification of degree n functors, I, to appear in Cahiers Topologie Géom. Différentielle Catég. | Numdam | MR 1961524 | Zbl 1025.18009

[M] S. Mac Lane, Homology, Springer-Verlag, Berlin, 1975. | MR 1344215 | Zbl 0818.18001

[P] T. Pirashvili, Polynomial approximation of Ext and Tor groups in functor categories, Comm. in Algebra 21 (1993), 1705-1719. | MR 1213983 | Zbl 0793.18009

[W] C.E. Watts, Intrinsic characterizations of some additive functors, Proc. Amer. Math. Soc. 11 (1960), 5-8. | MR 118757 | Zbl 0093.04101

[We] C. Weibel, An introduction to homological algebra, Cambridge University Press, Cambridge, 1994. | MR 1269324 | Zbl 0797.18001